# SDR C2XA11CL093

- Difficulty date: April 9, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 22,817 hours, 17,845 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022002MOD4
- Part serial: 5010
- Condition: Faulty
- Location: Cockpit
- Part time: 20,537 hours, 13,394 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD FLT 6112 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER GEAR EXTENSION.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT GEAR DOWNLOCK A PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.  THE WARNING INDICATION REOCCURRED ON FLT 5837.  MAINTENANCE REPLACED THE LANDING GEAR ELECTRONIC UNIT.  OPERATIONAL CHECKS WERE GOOD.
